| Model Number |
762618160 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pneumothorax (2012)
| Date of Event |
09/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.The customer did not return any samples for evaluation.Additionally, no photographic or visual evidence was submitted that would have allowed this allegation to be reviewed.Without the necessary evidence, a thorough investigation cannot be performed.Determining a root cause and corrective action is not possible.If the samples are returned at a later date, then this complaint may be reopened for re-evaluation.
Event or Problem Description
On (b)(6) 2024, the patient underwent percutaneous lung biopsy in the ct room of the radiotherapy department.Postoperative ct images showed that the patient developed a small amount of pneumothorax.Five minutes later, a chest x-ray ct scan was performed, and the ct image showed no significant changes in pneumothorax.After the surgery, the patient returned to the ward safely.The hospital reported this case to nmpa.